# SDR IXKA9700038

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Inoperative
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 424 - MCO-MDW - DIVERTED TO ATL DUE NR 2 ENGINE DOES NOT RESPOND TO THROTTLE MOVEMENT.  REMOVED AND REPLACED NR 2 ENGINE FUEL CONTROL, NO HELP.  REMOVED AND REPLACED FUEL PUMP PER MM 73-11-1, LEAK CHECK AND OPS CHECK OK.  ENGINE RUN AT IDLE OK.  (M)
